| Model Number |
2.7MM DRILL BIT, CMP FT, CALIBRATED |
| Medical Device Problem Code |
Unexpected Color (4055)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/22/2023, it was reported by an arthrex subsidiary employee via sems-06437969 that the coloring for the size identification is a different color.The case was completed with no adverse effect to the patient.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The most likely cause of the reported failure is the amount of cleaning and reprocessing the device has been going through.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.